# SDR DXTA2013061805419

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK385
- Aircraft time: 4,316 hours, 4,001 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5010614
- Part serial: JUNE92132
- Condition: Misinstalled
- Location: Mlg
- Part time: 369 hours, 331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BRAKES MAKE LOUD SQEAULING NOISE WHEN APPLIED WHILE TURNING AND OCCAISIONALLY WHEN STOPPING STRAIGHT AHEAD.  TROUBLESHOT BRAKE SYS AND FOUND THAT THE RT BRAKE ASSY SHUTTLE VALVE IS BAD AND IS ALLOWING HYDRAULIC FLUID TO GO THROUGH TO THE EMERGENCY AIR LINE, THE FLUID ALSO EMERGES FROM THE EMERGENCY BRAKE AIR VENTS NEAR THE NOSE OF THE ACFT, PLACED BRAKE ASSY ON ORDER.  R & R RT BRAKE ASSY IAW MM, CH 32-40-00. BRAKE NEEDS BLED AND OPS CHECKED.  SET UP TO BLEED BRAKE BUT WHEN ATTEMPTING THE BRAKES WOULD LOCK UP AND BE STIFF AND STAY THAT WAY REGARDLESS IF THE BRAKE IS SET OR NOT.  NEEDS FURTHER TROUBLESHOOTING.  FOUND A LARGE AMOUNT OF AIR IN HYD SYS AFTER PURGE/BLEEDING BOTH LT AND RT BRAKES IAW AMM 32-40-00.  RT BRAKE OPS CHECKED GOOD.  BRAKE HOWLING ON TAXI CHECK FOR RT BRAKE.  REMOVED LT WHEEL AND BRAKE ASSY AND FOUND IT WAS NOT ASSEMBLED CORRECTLY FROM THE OVERHAUL FACILITY,  FOUR BOLTS THAT HOLD THE BRAKE ASSY TOGETHER ARE CLOCKED WRONG WHICH WILL NOT ALLOW THE BRAKE TO MOUNT THE GEAR FLANGE.  INSTALLED LT BRAKE ASSY IAW AMM 32-40-00 AND LT WHEEL ASSY IAW AMM 32-40-00.  BLED LT BRAKE SYS IAW MM 32-40-00.  R & R LT BRAKE ASSY IAW MM 32-40-00. PERFORMED TAXI CHECK, TAXI CHECKED GOOD.
